Oklahoma, 2015Flood in Oklahoma, May 10 to 15, 2015
May 10 to 15, 2015 · NWS TSA · 1 event in 1 county or zone
A slow-moving low pressure system moving into the Plains on the 9th and 10th resulted in multiple periods of thunderstorms across the region. Widespread heavy rainfall occurred as a result of this activity, which caused moderate flooding of the Deep Fork River near Beggs.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow-moving low pressure system moving into the Plains on the 9th and 10th resulted in multiple periods of thunderstorms across the region. Widespread heavy rainfall occurred as a result of this activity, which caused moderate flooding of the Deep Fork River near Beggs.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 10, 9:43 AM CST, 32 minutes earlier.
Area forecast discussion, May 10, 9:43 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT SUN MAY 10 2015
.SHORT TERM...
MADE ADJUSTMENTS FOR POPS FOR THIS MORNING...THEN CONTINUED
PREVIOUS FORECAST FOR AFTERNOON POPS. HOWEVER...PRETTY OBVIOUS
THERE WILL BE A BREAK BEHIND THE CURRENT LINE OF STORMS MOVING
ACROSS THE AREA. WILL MAKE ADDITIONAL ADJUSTMENTS AROUND NOON.
CONTINUED MODERATE TO LOCALLY HEAVY RAINFALL REMAINS A BIG ISSUE
WITH FLASH FLOODING BEING OBSERVED AND REPORTED ACROSS THE
FORECAST AREA. ALSO...SEVERE THUNDERSTORMS ARE EXPECTED TO
CONTINUE AS THE LINE MOVES EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 52 71 49 / 80 60 10 10
FSM 86 62 78 54 / 100 90 30 10
MLC 79 60 73 51 / 80 80 10 10
BVO 80 53 69 42 / 80 40 10 10
FYV 77 59 71 44 / 100 90 20 10
BYV 82 60 72 48 / 100 90 30 10
MKO 79 54 71 50 / 90 80 10 10
MIO 81 54 69 45 / 100 70 10 10
F10 79 55 71 51 / 80 80 10 10
HHW 83 62 77 54 / 100 80 40 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02
LONG TERM....22Hazardous weather outlook, May 10, 9:20 AM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SUN MAY 10 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1020 AM CDT SUN MAY 10 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN AND FLASH FLOODING.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
LIFE THREATENING FLASH FLOODING POTENTIAL WILL CONTINUE TODAY...AS
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS THROUGH LATE TONIGHT. SEVERE
STORM POTENTIAL WILL EXIST...WITH THREATS INCLUDING HAIL TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES.
A NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS IS ONGOING ACROSS
EASTERN OKLAHOMA...AND WILL AFFECT LOCATIONS GENERALLY ALONG AND
EAST OF THE HIGHWAY 75 CORRIDOR THROUGH EARLY AFTERNOON. AN ISOLATED
TORNADO THREAT WILL EXIST IN ADVANCE OF THIS LINE...ESPECIALLY NEAR
A RESIDUAL OUTFLOW BOUNDARY JUST SOUTH OF THE ARKANSAS RIVER VALLEY
REGION.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND INTO THE EVENING ALONG A COLD FRONT THAT WILL MOVE
THROUGH THE REGION TODAY AND TONIGHT. THE ATMOSPHERE IS EXPECTED TO
DESTABLIZE ENOUGH BEHIND THE MORNING STORMS TO RESULT IN SEVERE
STORM POTENTIAL...INCLUDING A TORNADO THREAT...WITH THESE AFTERNOON
AND EVENING STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PORTION OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.
THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTHWARD. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REMAINDER OF THE WORK WEEK
AND INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 10, 7:45 AM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT SUN MAY 10 2015
OKZ049-053-075-101445-
CHOCTAW OK-LATIMER OK-PUSHMATAHA OK-
845 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...PUSHMATAHA AND SOUTHERN LATIMER
AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF EUBANKS TO 12 MILES SOUTH OF
UNGER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HUGO...ORD...FROGVILLE...GRANT...
GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...MOYERS...
FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...
ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...SARDIS...HUGO LAKE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9555 3393 9559 3389 9575 3386 9577
3388 9586 3392 9590 3416 9591 3417 9578
3450 9579 3451 9568 3460 9568 3460 9552
3467 9551 3476 9506 3424 9504 3423 9514
3394 9515 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1346Z 262DEG 31KT 3452 9580 3386 9579Special weather statement, May 10, 8:01 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 10 2015
OKZ054>056-060-061-064>067-070-071-101445-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
901 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN NOWATA...OKMULGEE...SOUTHEASTERN
OSAGE...WESTERN ROGERS...TULSA...WESTERN WAGONER AND WASHINGTON
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE
AT 901 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNSDALL TO 2 MILES SOUTH OF BRYANT...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...WILSON...LIBERTY...GRAY...CATOOSA...VERDIGRIS...
OOLOGAH...TALALA...PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...AVANT...WOLCO...BARNSDALL...TALLANT...SAND
SPRINGS...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...
SKIATOOK...COLLINSVILLE...BROKEN ARROW...VERA...RAMONA...OCHELATA...
CHOSKA...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
SAPULPA...PIERCE...HITCHITA...COUNCIL HILL...WAINWRIGHT...BOYNTON...
JAMESVILLE...HASKELL...OKMULGEE STATE PARK...TULSA INTERNATIONAL
AIRPORT AND JENKS RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3663 9568 3548 9552 3528 9610 3529 9612
3663 9625
TIME...MOT...LOC 1401Z 270DEG 31KT 3654 9613 3536 9602Special weather statement, May 10, 8:46 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT SUN MAY 10 2015
OKZ060>063-067>072-101545-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK-
946 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...MAYES...SOUTHERN ROGERS...EASTERN
TULSA...WAGONER AND SOUTHWESTERN ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 946 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF CATOOSA TO 6 MILES WEST OF
WARNER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PUMPKIN CENTER...BUNCH...
INOLA...CATOOSA...VERDIGRIS...TIAWAH...TAHLEQUAH...COOKSON...
HULBERT...ELDON...LOST CITY...PEGGS...WAGONER...CHOSKA...
TULLAHASSEE...PORTER...OKAY...REDBIRD...COWETA...ONETA...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...STRANG...
ADAIR...PENSACOLA...MUSKOGEE...WARNER...OKTAHA...KEEFETON...SUMMIT...
BRAGGS...TAFT...FORT GIBSON...SNOWDALE STATE PARK...SEQUOYAH STATE
PARK...GREENLEAF STATE PARK...SPAVINAW STATE PARK...LAKE TENKILLER
STATE PARK AND CHEROKEE LANDING STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9511 3568 9469 3541 9544 3621 9583
TIME...MOT...LOC 1446Z 243DEG 34KT 3616 9569 3548 9537Local storm report, May 10, 9:37 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM FLASH FLOOD MCALESTER 34.93N 95.77W
05/10/2015 PITTSBURG OK BROADCAST MEDIA
HIGHWAY 270 NEAR INDIAN NATION TURNPIKE FLOODED AND
IMPASSABLE. SOCIAL MEDIA POST WITH PICTURE.
1030 AM FLASH FLOOD KINTA 35.12N 95.24W
05/10/2015 HASKELL OK BROADCAST MEDIA
COPPER BEND ROAD FLOODED AND IMPASSABLE. SOCIAL MEDIA
REPORT WITH PICTURE.
&&
JDSLocal storm report, May 10, 10:00 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM FLASH FLOOD SALLISAW 35.46N 94.79W
05/10/2015 SEQUOYAH OK BROADCAST MEDIA
ROAD WASHED OUT BY FLOODING RAINS AND IMPASSABLE.
BROADCAST MEDIA WITH PICTURE.
&&
JDSSpecial weather statement, May 10, 10:03 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CDT SUN MAY 10 2015
ARZ001-002-010-011-020-OKZ058-063-069-101715-
ADAIR OK-BENTON AR-CARROLL AR-DELAWARE OK-FRANKLIN AR-MADISON
AR-OTTAWA OK-WASHINGTON AR-
1103 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...CARROLL...MADISON AND WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHEAST OKLAHOMA
EASTERN DELAWARE...OTTAWA AND NORTHEASTERN ADAIR
AT 1103 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF COMMERCE TO ODELL...MOVING EAST
AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BALLARD...WATTS...GROVE...WEST SILOAM SPRINGS...MIAMI...
COMMERCE...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...
QUAPAW...CARDIN...PICHER...BLUE EYE...TIFF CITY...WALNUT HILL...
HICKS...OAK GROVE...HARMONY...ROCKY COMFORT...OAK HILL...FAIRMOUNT...
BLAND...GEORGETOWN...SHADY GROVE...MILLER...ODELL...WALNUT GROVE...
RED STAR...WEATHERS...TUTTLE...MAYFIELD...HILL TOP...HARMON...
PLEASANT RIDGE...DENVER...BENTONVILLE...SILOAM SPRINGS...ROGERS...
SULPHUR SPRINGS...LOWELL...GENTRY...MAYSVILLE...GRAVETTE...PEA
RIDGE...GATEWAY...LAKE FRANCIS...GALLITIN...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...MONTE NE...
LOOKOUT...CHEROKEE CITY...VAUGHN...LARUE...DECATUR...CENTERTON...
AVOCA...HIWASSE...BELLA VISTA...GARFIELD...BERRYVILLE...EUREKA
SPRINGS...OSAGE...GREEN FOREST...DRYFORK...DELMAR...METALTON...
RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...BEAVER LAKE...
URBANETTE...GRANDVIEW...BUSCH...BEAVER...HUNTSVILLE...SAINT PAUL...
PETTIGREW...AURORA...WESLEY...KINGSTON...HINDSVILLE...FORUM...BEST...
COMBS...BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...
WITTER...JAPTON...MARBLE...ALABAM...CLIFTY...ROCKHOUSE...
FAYETTEVILLE...SPRINGDALE...WINSLOW...WEST FORK...LINCOLN...PRAIRIE
GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...
MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...CANEHILL...
DURHAM...SULPHUR CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...
VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...
JOHNSON...SONORA...TONTITOWN...ELM SPRINGS...TWIN BRIDGES STATE
PARK...HONEY CREEK STATE PARK...DEVILS DEN STATE PARK...PRAIRIE GROVE
BATTLEFIELD STATE PARK...HOBBS STATE PARK...WITHROW SPRINGS STATE
PARK...NORTHWEST ARKANSAS REGIONAL AIRPORT AND DRAKE FIELD AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9347 3608 9344 3597 9345 3587 9352
3577 9351 3576 9446 3699 9503 3699 9461
3651 9461 3650 9330 3612 9329
TIME...MOT...LOC 1603Z 257DEG 46KT 3697 9489 3576 9441Flood, Okmulgee
- When
- May 10, 10:15 AM CST to May 15, 8:00 PM CST
- Where
- Okmulgee County, 2.87 mi SW of Beggs to 3.03 mi ENE of Nuyaka
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 35.703, -96.109
The Deep Fork River near Beggs rose above its flood stage of 18 feet at 11:15 am CDT on May 10th. The river crested at 22.22 feet at 6:00 pm CDT on the 11th, resulting in moderate flooding. County roads south of Beggs and northwest of Okmulgee were inundated by flood waters. Pasture lands were also flooded. The river fell below flood stage at 9:00 pm CDT on the 15th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flood in Arkansas, May 10 to 11, 20152 deaths · 8 injured · $1.7 million · EF2 · 7 events
- Tornadoes and Flash Flood in South Dakota, May 10, 20159 injured · $1.5 million · EF2 · 14 events
- Flash Flooding and Flood in Oklahoma, May 10, 20151 death · $520,000 · 1.75 in hail · 15 events
- Damaging Wind in Illinois, May 10, 20151 death · $45,000 · 52 kt wind · 1 event
- Flooding in Oklahoma, May 10 to 15, 20151 death · 2 events
- Tornadoes and Flash Flooding in Texas, May 10 to 11, 2015$615,000 · EF1 · 35 events
- Tornadoes and Hail in Iowa, May 10, 2015$1.4 million · EF1 · 9 events
- Damaging Winds and Lightning Strikes in Missouri, May 10, 2015$365,000 · 52 kt wind · 4 events
- Flash Flooding in New York, May 10, 2015$200,000 · 2 events
- Hail and Damaging Winds in Illinois, May 10, 2015$124,000 · 52 kt wind · 9 events
- Hail and Damaging Winds in New York, May 10, 2015$40,000 · 1.75 in hail · 6 events
- Damaging Winds in Vermont, May 10, 2015$35,000 · 55 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 583475.